MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440); Restenosis (4576)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Restenosis guarantee program it was reported that in-stent restenosis occurred, requiring intervention.On (b)(6) 2024, this 7x120, 130 cm eluvia was selected for use in an arteriogram with left leg revascularization procedure.During the procedure, multiple wire and catheter combinations were used to cannulate the occluded superficial femoral artery origin.An up and over through and through wire access approach was obtained from the left pedal to the right femoral access sheaths.Due to long chronic occlusion with dense calcification, a 2.5 mm rotablator device was used to perform femoral-popliteal atherectomy.Balloon angioplasty was performed of the common femoral, superficial femoral, and popliteal arteries using 6 mm plain balloon.Follow-up angiogram showed restored flow through the femoral and popliteal arteries but with severe residual stenosis and multiple areas of flow-limiting dissection.Repeat balloon angioplasty was performed with prolonged inflation but with persistent results.This was addressed with stenting with five eluvia stents which ultimately required extension from the superficial femoral origin down to the popliteal at the knee stents.Balloon angioplasty was performed again using 6 mm balloon.Follow-up arteriogram showed excellent flow through the recanalized femoral and popliteal arteries.The procedure was completed and there were no patient complications.On (b)(6) 2024, the subject presented with left lower extremity ischemic rest pain; therefore, left lower extremity arteriogram was performed.The left superficial femoral artery was occluded just past its origin with thrombus present throughout the superficial femoral and popliteal stents throughout the thigh and above the knee.There was extension of the thrombus distal to the popliteal stent as well.There was acute on chronic thrombus present in the superficial femoral- popliteal arteries as well as circumferential atherosclerotic hyperplasia throughout, suggestive of progressive chronic atherosclerotic occlusive disease; both components contributing to re-occlusion of the femoral-popliteal stents.After extensive thrombectomy and atherectomy followed by repeated balloon angioplasty, two-vessel inline flow was restored to the left foot.There was noted to be excellent perfusion at the completion of the procedure.The subject was started on dual antiplatelet therapy with plavix and aspirin.

Brand Name
ELUVIA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21277611
Report Number2124215-2025-01052
Device Sequence Number9320554
Product Code NIU
UDI-Device Identifier08714729876731
UDI-Public08714729876731
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model NumberH74939294701210
Device Catalogue NumberH74939294701210
Device Lot Number0033889949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/30/2025
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7X120MM(2), 7X80MM, 7X60 MM ELUVIA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale